| Model Number |
CDS0706-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip xt was successfully implanted and the procedure was discontinued.The final mr was grade.There were no adverse patient effects or clinically significant delays reported.On an estimated date, (b)(6) 2025, the patient returned symptomatic with recurrent mr and a follow-up transthoracic echocardiogram identified that the clip had opened to approximately 20 degrees.The mr returned to grade 4.A secondary mitraclip procedure was performed on (b)(6) 2025.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported clip open while locked (cowl) and recurrent mr were unable to be determined.The reported patient effect of mitral regurgitation, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.The unexpected medical intervention and hospitalization were the results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.